# SDR CA990111023

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-200 SERIES
- Engine: Rroyce RB211535E437
- System (JASC): 7314 · Engine Fuel Pump
- Part: Valve
- Part number: 5252082
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE CONTINUES TO RUN 45 SECONDS AFTER RT FUEL CONTROL POSITIONED TO CUT OFF.  REPLACED B & D VALVE.
